# SDR UALA2013030101238

- Difficulty date: February 28, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N555UA
- Make and model: Boeing 757222
- Aircraft serial: 26647
- Aircraft time: 72,907 hours, 21,495 cycles
- Engine: Pwa PW2037
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER EXTERNAL SKIN HAS A DENT GOUGE BS 1017, BBL 87 STR U5 FOUND TO BE OUT OF LIMITS.  MAJOR REPAIR ACCOMPLISHED.  DAMAGE AT RIGHT WING UPPER SKIN BS 1017 BBL 87 STR U5.  TRIMMED CUT DAMAGE AND INSTALLED REPAIR PER ESR#23 PER AAR EA 130182 & ECRA 5720-02360.
